# SDR ABXA030078

- Difficulty date: February 7, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 45,620 hours, 37,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5914872503
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD HINGE, INTERNAL HINGE ATTACH FITTING WAS CRACKED ON THE OUTBOARD AFT CORNER. REMOVED AND REPLACED FLAP IAW DC-9 MM 27-51-01-4-0201.
